# SDR DXTA200500579

- Difficulty date: February 4, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 6,398 hours, 4,020 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL 200 ON CLIMBOUT LOST LEFT HYDRAULIC SYSTEM FOLLOWED BY THE PTU.  TURNED ON "A"  PUMP LOST THAT ALSO.  ON DESCENT LOST RIGHT SYSTEM.  BLEW DOWN THE GEAR, USED EMERGENCY BRAKES.  SIGNIFICANT SMOKE IN THE COCKPIT.  CLEANED ALL HYDRAULIC FLUID. REPLACED HYDRAULIC LINE WHICH CHAFED THROUGH WARM AIR DUCT. REPLACED AIR DUCT ALSO. IAW MODEL 750 M.M. 29-10-01. SERVICED HYDRAULIC SYSTEMS AND BLED A & B HYDRAULIC SYSTEMS. IAW 750 M.M. 12-10-15. POST RUN PLANE TO PURGE BLEED AIR SYSTEM. LEAK & OPERATIONAL CHECK GOOD.
